Mathematical bases of the correction of the $LU$ decomposition of
Doklady Akademii Nauk, Tome 307 (1989) no. 2, pp. 304-308
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_307_2_a10,
author = {A. B. Yadykin},
title = {Mathematical bases of the correction of the $LU$ decomposition of},
journal = {Doklady Akademii Nauk},
pages = {304--308},
year = {1989},
volume = {307},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_307_2_a10/}
}
A. B. Yadykin. Mathematical bases of the correction of the $LU$ decomposition of. Doklady Akademii Nauk, Tome 307 (1989) no. 2, pp. 304-308. http://geodesic.mathdoc.fr/item/DAN_1989_307_2_a10/